×

An inequality for Hilbert-Schmidt norm. (English) Zbl 0468.47013


MSC:

47B10 Linear operators belonging to operator ideals (nuclear, \(p\)-summing, in the Schatten-von Neumann classes, etc.)
46L30 States of selfadjoint operator algebras
81T05 Axiomatic quantum field theory; operator algebras
47A30 Norms (inequalities, more than one norm, etc.) of linear operators
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Araki, H.: Publ. RIMS Kyoto Univ.6, 385–442 (1971) · Zbl 0227.46061
[2] Araki, H.: Pac. J. Math.50, 309–354 (1974)
[3] von Neumann, J.: Actual. Sci. Ind.299, (1935)
[4] Powers, R.T. and Størmer, E.: Commun. Math. Phys.16, 1–33 (1970) · Zbl 0186.28301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.